Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.

ICV 2015: 77.23; ICV 2016: 85.20
Editor-in-chief: Mohammad Siddique
p-ISSN: 2163-1409
e-ISSN: 2163-1425


Current Issue  

Volume 12, Number 2, 2022
  • Articles
Critical Node Detection Problem over a Path
Syed Md Omar Faruk
pp. 25-31
DOI: 10.5923/  85 Views  56 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
An Optimal Loans Model for a Bank in Upper West Region of Ghana Using Linear Programming
Sebastian Mbugri Akudugu, Douglas Kwasi Boah
pp. 32-39
DOI: 10.5923/  999 Views  38 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML